cnrs   Université de Toulouse
Avec cedram.org

Année 1993


Hammouda Annabi
Un invariant de conjugaison pour certaines familles à un paramètre de champs de vecteurs ou de difféomorphismes
Sér. 6 Vol. 2 no. 3 (1993), p. 299-321 Détail
Daniel Duverney
U-Dérivation
Sér. 6 Vol. 2 no. 3 (1993), p. 323-335 Détail
Pierre Fabrie; Mazen Saad
Existence de solutions faibles pour un modèle d'écoulement triphasique en milieu poreux
Sér. 6 Vol. 2 no. 3 (1993), p. 337-373 Détail
Rémi Langevin; Jean-Claude Sifre
Asymptotes des courbes tracées sur les variétés de Hadamard
Sér. 6 Vol. 2 no. 3 (1993), p. 375-427 Détail
Alexei N. Skorobogatov
On a theorem of Enriques - Swinnerton-Dyer
Sér. 6 Vol. 2 no. 3 (1993), p. 429-440 Détail
Marino Belloni; Giuseppe Buttazzo; Lorenzo Freddi
Completion by Gamma-convergence for optimal control problems
Sér. 6 Vol. 2 no. 2 (1993), p. 149-162 Détail
Bernard Dacorogna; Hideyuki Koshigoe
On the different notions of convexity for rotationally invariant functions
Sér. 6 Vol. 2 no. 2 (1993), p. 163-184 Détail
Enrique Fernández-Cara; Francisco Guillén
Some new existence results for the variable density Navier-Stokes equations
Sér. 6 Vol. 2 no. 2 (1993), p. 185-204 Détail
Andrei V. Fursikov; Oleg Yu Imanuvilov
On approximate controllability of the Stokes system
Sér. 6 Vol. 2 no. 2 (1993), p. 205-232 Détail
Pierre-Yves Gaillard
Les p-extensions entre représentations simples de $SL(3,IR)$ au voisinage du caractère trivial, et leurs cup-produits
Sér. 6 Vol. 2 no. 2 (1993), p. 233-251 Détail
Charles D. Horvath
Extension and Selection theorems in Topological spaces with a generalized convexity structure
Sér. 6 Vol. 2 no. 2 (1993), p. 253-269 Détail
Hans Peter Rehm
Prime factorization of integral Cayley octaves
Sér. 6 Vol. 2 no. 2 (1993), p. 271-289 Détail
Valeriu Anisiu
Porosity and continuous, nowhere differentiable functions
Sér. 6 Vol. 2 no. 1 (1993), p. 5-14 Détail
Shinji Egashira
Expansion growth of foliations
Sér. 6 Vol. 2 no. 1 (1993), p. 15-52 Détail
Marta García-Huidobro; Raúl Manásevich
Jumping nonlinearities for fourth order B.V.P.
Sér. 6 Vol. 2 no. 1 (1993), p. 53-72 Détail
Valentin Ovsienko
Lagrange schwarzian derivative and symplectic Sturm theory
Sér. 6 Vol. 2 no. 1 (1993), p. 73-96 Détail
Hristo Dimitrov Voulov; Drumi Dimitrov Bainov
Asymptotic stability for a homogeneous singularly perturbed system of differential equations with unbounded delay
Sér. 6 Vol. 2 no. 1 (1993), p. 97-116 Détail
Hamid Zahir
Représentation-* régulière des groupes de Lie compacts
Sér. 6 Vol. 2 no. 1 (1993), p. 117-139 Détail

Recherche d'un article
Recherche dans le site
haut